# SDR BKAA2014F00078

- Difficulty date: March 14, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N770JP
- Make and model: Lear 35A
- Aircraft serial: 35A210
- Aircraft time: 11,574 hours, 9,739 cycles
- Engine: Garrtt TFE73122B
- Engine time: 18,511 hours, 13,867 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 30703001
- Part serial: P74229
- Condition: Flamed Out
- Location: Left
- Part time: 18,511 hours, 13,867 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE EXPERIENCED AND LOUD BANG FOLLOWED BY A VIBRATION AND FLAME OUT. PILOTS SHUTDOWN ENGINE IAW EMERGENCY PROCEDURES, DECLARED AN EMERGENCY AND LANDED AT WITHOUT FURTHER INCIDENT.  WHEN ENGINE IS ROTATED BY HAND A GRINDING NOISE IS HEARD AND RESISTANCE IS FELT IN EITHER DIRECTION.
